Toggle Main Menu Toggle Search

Open Access padlockePrints

Special sets of the Hermitian surface and Segre invariants

Lookup NU author(s): Dr Oli King

Downloads


Abstract

A characterization of certain elliptic quadrics Q-(3, q) embedded in the Hermitian surface of PG(3, q2), q odd, as special sets (after E.E. Shult [Problems by the wayside, 2003 (preprint)]) in terms of Segre invariants, is given. © Elsevier Ltd. All rights reserved.


Publication metadata

Author(s): Cossidente A, King OH, Marino G

Publication type: Article

Publication status: Published

Journal: European Journal of Combinatorics

Year: 2006

Volume: 27

Issue: 5

Pages: 629-634

ISSN (print): 0195-6698

ISSN (electronic): 1095-9971

Publisher: Academic Press

URL: http://dx.doi.org/10.1016/j.ejc.2005.04.002

DOI: 10.1016/j.ejc.2005.04.002


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share